# SDR A6WA200640167

- Difficulty date: May 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT UPPER FS 621 TO FS 625 INTERCOSTAL/OBLIQUE ANGLE IS CRACKED 1.5 INCHES LONG IN THE AFT RADIUS P/N 601-35012-51.  REMOVED LEFT UPPER FS 621 TO 625 OBLIQUE ANGLE CRJ 200 SRM 51-42-06.  INSTALLED NEW INTERCOSTAL/OBLIQUE ANGLE AT LBL 45 AT STRINGER 14L IAW CRJ 200 SRM 51-42-06.  (M)
